# SDR AWXA200300992

- Difficulty date: August 17, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A6905
- Condition: Broken
- Location: Escape Slide
- Part time: 9,798 hours, 3,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE LT OVER WING ESCAPE SLIDE RESERVOIR INFLATION CABLE CONNECTOR WAS FOUND BROKEN. MAINTENANCE REMOVED AND REPLACED THE RESERVOIR ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
